RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2012, Volume 170, Number 2, Pages 242–247 (Mi tmf6762)  

This article is cited in 2 scientific papers (total in 2 papers)

The study of ambiguity in non-Abelian gauge theories

A. A. Slavnov

Steklov Mathematical Institute, RAS, Moscow, Russia

Abstract: We review the problem of ambiguity in quantizing non-Abelian gauge theories and propose a method for quantizing them unambiguously.

Keywords: quantization of non-Abelian theories, Gribov ambiguity

Funding Agency Grant Number
Russian Foundation for Basic Research 09-01-12150


DOI: https://doi.org/10.4213/tmf6762

Full text: PDF file (288 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2012, 170:2, 198–202

Bibliographic databases:

Received: 12.01.2011

Citation: A. A. Slavnov, “The study of ambiguity in non-Abelian gauge theories”, TMF, 170:2 (2012), 242–247; Theoret. and Math. Phys., 170:2 (2012), 198–202

Citation in format AMSBIB
\Bibitem{Sla12}
\by A.~A.~Slavnov
\paper The~study of ambiguity in non-Abelian gauge theories
\jour TMF
\yr 2012
\vol 170
\issue 2
\pages 242--247
\mathnet{http://mi.mathnet.ru/tmf6762}
\crossref{https://doi.org/10.4213/tmf6762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3168836}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012TMP...170..198S}
\elib{http://elibrary.ru/item.asp?id=20732419}
\transl
\jour Theoret. and Math. Phys.
\yr 2012
\vol 170
\issue 2
\pages 198--202
\crossref{https://doi.org/10.1007/s11232-012-0021-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301478500007}
\elib{http://elibrary.ru/item.asp?id=17979458}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857972259}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6762
  • https://doi.org/10.4213/tmf6762
  • http://mi.mathnet.ru/eng/tmf/v170/i2/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Reshetnyak A., “On Gauge Independence For Gauge Models With Soft Breaking of Brst Symmetry”, Int. J. Mod. Phys. A, 29:30 (2014), 1450184  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Moshin P.Yu., Reshetnyak A.A., “Finite field-dependent BRST-anti-BRST transformations: Jacobians and application to the Standard Model”, Int. J. Mod. Phys. A, 31:20-21 (2016), 1650111  crossref  mathscinet  zmath  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:382
    Full text:84
    References:45
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019